# SDR C8GA20090073

- Difficulty date: March 23, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS 2 GOUGES WERE NOTED ON THE NR 8 SLAT T/E UPPER SURFACE OTBD HOOK.  THE DAMAGED AREA WAS TRIMMED OUT.  FABRICATED DOUBLER.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
